# SDR FDEA200901090107

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,575 hours, 30,155 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 1114
- Condition: Failed
- Location: Slat System
- Part time: 4,613 hours, 3,739 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE RAISING FLAPS NR 1 LEADING EDGE DEVICE REMAINED EXTENDED AT 2 DEG AND 0 DEG FLAP SETTING.  RAN QRH PROBLEM REMAINED. RETURNED TO BASE FOR NORMAL LANDING.  LEADING EDGE DEVICE RETRACTED ON SCHEDULE AFTER LANDING CLEAN UP.  VISUAL INSPECTION OF NR 1 LEADING EDGE FLAPS SHOWS NO FAULTS.  CYCLED FLAPS AND LEADING EDGE SLATS THRU SEVERAL TIMES ALL INDICATIONS CHECK GOOD.  NEEDS FURTHER TROUBLESHOOTING.  T/S TO BAD SLAT ACT.  NO PART IN MEM 27-80-00-40.  REMOVED NR 1 L/E SLAT ACTUATOR, STARTED INSTALLATION OF NEW ACT PER MM 27-81-032-4.  REMOVED AND REPLACED NR 1 SLAT ACTUATOR PER AMM 27-81-032.  OPERATIONAL, LEAK CHECKS GOOD.  ALL  FLAP/SLAT INDICATIONS NORMAL.  OK FOR SERVICE
